Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Numbness and tingling in the arm after using breast pump. Ultrasound reports normal. Need to be concerned?

I have been for two ultrasounds of my breast by breast surgeons and both said it was normal. I have no real lumps but I get a weird numbness and tingly sensation in my arm after I pump (I breastfeed and exclusively pump) and it always feels like something is in my armpit but nothing is there. My left breast is bigger than my right and my left produces a little less milk than my left. What could it be?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be you might be having cervical spondylosis or gastric irritation which refluxly producind these symptoms. The different size and less milk may be a congenital variation with out any problem on the health. i advise you to consult an orthopedic surgeon for diagnosis and treatment.
Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor